# SDR SWIA201439404

- Difficulty date: September 20, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Gouged
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, INBD HINGE ARM AT WS 54.55 ON FLAP ASSY GOUGED ON FWD MOUNTING LUG COMMON TO HINGE BOX.  C-CHECK, BLENDED DAMAGE ON INBD FLAP HINGE ARM FITTING AT WS54.44 IAW REO.
